# SDR UPS06847648

- Difficulty date: July 26, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 735,532 hours, 28,643 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 3640334
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3 NR 1 MAIN TANK REAR SPAR ATTACH TEE FITTING AT XW-408 HAS A 4 INCH CRACK.  REMOVED AND REPLACED ATTACH TEE FITTING AT XCW-408 NR1 MAIN TANK.
